# SDR 2005UALA01216

- Difficulty date: October 31, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 60,188 hours, 9,855 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CANCELLED DUE TO INBOUND HYDRAULIC PUMP OVERHEAT AND LOSS OF HYDRAULIC SYSTEM PRESSURE.  MAINTENANCE REPLACED RIGHT ENGINE HYDRAULIC DRIVEN PUMP AND CASE DRAIN AND PRESSURE FILTERS.  PERFORMED ENGINE RUN AND REQUIRED OP CK.  ALL OK.
